# SDR AALA201610239001

- Difficulty date: October 20, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 13,781 hours, 5,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE AT CONNECTOR 7260VC7-A IN ROW 16ABC EMERGENCY AISLE LIGHT. REPLACED THE WIRE HARNESS IAW ESPM 20-48-21. ACCOMPLISHED SATISFACTORY CHECK.
